# SDR FDEA201702070459

- Difficulty date: February 7, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 75,582 hours, 14,216 cycles
- System (JASC): 2610 · Detection System
- Part: Warning Light
- Condition: False Activation
- Location: Extinguisher.
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TOUCHDOWN, ENGINE FIRE AGENT LOW ALERT  ILLUMINATED. TROUBLESHOT IAW FIM 26-21, SYSTEM CHECKED GOOD. NO  HISTORY FOR 90 DAYS.   ACFT OK FOR SERVICE.  RAN TEST 4 TIMES NO FAULTS NOTED CHECKED BOTTLE, PRESSURE CHECKED GOOD, DID FIND ALOT OF DEICE FULID  ACCUMLATED ON APU EXTERNAL EMEGENCY SHUTOFF SWITCH,  CLEANED AREA. RAN TEST AGAIN NO PROBLEMS NOTED.  IAW MM 26-21-04-5 CONTAINER, ENGINE AUXILIARY  POWER UNIT FIRE EXTINGUISHER ADJUSTMENT AND TEST.
